# SDR CALA2025102710572

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A550418
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RT, BS 328 RBL 27-53, FRAME HAS CORROSION AT FASTENER HOLES.   REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED REPAIR PARTS, HFEC AREA, NO CRACKS NOTED.  INSTALLED REPAIR AND RESTORED COATING IAW SRM 53-10-51-2R-7, FIG 205, REPAIR 7, AND ECRA 5315-01228 REV-.  CATAGORY A REPAIR.  NO FURTHER ACTION REQUIRED.
